# SDR 96ZZZX5542

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142HC
- Make and model: Agusta A109C
- Aircraft serial: 7677
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 109050144101
- Condition: Broken
- Location: Nlg Lt Door
- Part time: 164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NOSE GEAR DOOR CAME IN CONTACT WITH THE NOSE WHEEL AND BROKE THE LEFT DOOR ACTUATING LEVER ROLLER BEARING AND THE LEFT DOOR.  AGUSTA SB B.T. 109-84 REV A PERTAINS TO THIS SUBJECT, BUT DOES NOT APPLY TO THIS AIRCRAFT S/N.  THIS AIRCRAFT WAS MODIFIED AT THE FACTORY.  THIS REPAIR STATION HAS FOUND 2 OTHER AIRCRAFT (A109C) WITH B.T. 109-84 REV 1 C/W THAT HAVE BROKEN THE LEFT NOSE GEAR DOOR.  THE NOSE STRUT PRESSURE ON THIS AIRCRAFT WAS FOUND TO BE 25 PSI LOW.  THIS COULD BE THE CAUSE.  INSTALLED NEW LEFT NOSE GEAR DOOR AND LEVER.  SERVICED NOSE STRUT WITH NITROGEN.  PERFORMED RETRACTION/EXTENSION CHECK.
